Solvability of second-order left-invariant differential operators on the Heisenberg group
Journées équations aux dérivées partielles (2000), article no. 15, 10 p.

We present some recent results, obtained jointly with Detlef Müller, on solvability of operators of the form

j,k=1 2n a jk V j V k +iαU
where the V j are left-invariant vector fields on the Heisenberg group, such that [V j ,V j+n ]=U (1jn) are the only nontrivial relations, and A=(a jk ) is a complex symmetric matrix with semi-definite real part. The presentation also contains references on the work done in the past few years in this area.

@article{JEDP_2000____A15_0,
     author = {Ricci, Fulvio},
     title = {Solvability of second-order left-invariant differential operators on the {Heisenberg} group},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {15},
     publisher = {Universit\'e de Nantes},
     year = {2000},
     zbl = {01808705},
     mrnumber = {2002c:22018},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2000____A15_0/}
}
TY  - JOUR
AU  - Ricci, Fulvio
TI  - Solvability of second-order left-invariant differential operators on the Heisenberg group
JO  - Journées équations aux dérivées partielles
PY  - 2000
DA  - 2000///
PB  - Université de Nantes
UR  - http://www.numdam.org/item/JEDP_2000____A15_0/
UR  - https://zbmath.org/?q=an%3A01808705
UR  - https://www.ams.org/mathscinet-getitem?mr=2002c:22018
LA  - en
ID  - JEDP_2000____A15_0
ER  - 
Ricci, Fulvio. Solvability of second-order left-invariant differential operators on the Heisenberg group. Journées équations aux dérivées partielles (2000), article  no. 15, 10 p. http://www.numdam.org/item/JEDP_2000____A15_0/

[BG] R. Beals and P.C. Greiner, Calculus on heisenberg manifolds, Annals of Math. Studies, Princeton Univ. Press, 1988. | MR 89m:35223 | Zbl 0654.58033

[DPR] F. De Mari, M.M. Peloso, and F. Ricci, Analysis of second order differential operators with complex coefficients on the heisenberg group, J. Reine Angew. Math. 464 (1995), 67-96. | MR 96f:22011 | Zbl 0826.43004

[Fo] G. Folland, Harmonic analysis in phase space, Annals of Math. Studies, Princeton Univ. Press, 1989. | MR 92k:22017 | Zbl 0682.43001

[FS] G. Folland and E.M. Stein, Estimates for the ∂b complex and analysis on the heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. | MR 51 #3719 | Zbl 0293.35012

[G] A. Grigis, Hypoellipticité pour une classe d'opérateurs pseudodifférentiels à caractéristiques doubles et paramétrix associées, C.R. acad. Sci. Paris A280 (1975), 1063-1065. | MR 53 #4149 | Zbl 0298.35014

[Hw] R. Howe, The oscillator semigroup, Proc. Symp. Pure Appl. Math. 48 (1988), 61-132. | MR 90f:22014 | Zbl 0687.47034

[Hö1] L. Hörmander, A class of hypoelliptic pseudodifferential operators with double characteristics, Math. Ann. 217 (1975), 165-188. | MR 51 #13774 | Zbl 0306.35032

[Hö2] L. Hörmander, Symplectic classification of quadratic forms, and general mehler formulas, Math. Zeitschr. 219 (1995), 413-449. | MR 96c:58172 | Zbl 0829.35150

[KM] G. Karadzhov and D. Müller, Local solvability for a class of second order complex coefficient differential operators on the heisenberg group h2, preprint Mathematisches Seminar, Kiel (1999).

[MPR1] D. Müller, M.M. Peloso, and F. Ricci, On the solvability of homogeneous left-invariant differential operators on the heisenberg group, J. Funct. Anal. 148 (1997), 368-383. | MR 98k:35024 | Zbl 0887.43004

[MPR2] D. Müller, M.M. Peloso, and F. Ricci, On local solvability for complex coefficient differential operators on the heisenberg group, J. Reine Angew. Math. 513 (1999), 181-234. | MR 2000h:35003 | Zbl 0937.43003

[MR1] D. Müller and F. Ricci, Analysis of second order differential operators on the heisenberg group. i, Invent. Math. 101 (1990), 545-582. | MR 92d:22011 | Zbl 0742.43006

[MR2] D. Müller and F. Ricci, Analysis of second order differential operators on the heisenberg group. ii, J. Funct. Anal. 108 (1992), 296-346. | MR 93j:22019 | Zbl 0790.43011

[MT] D. Müller and C. Thiele, Normal forms for involutive complex hamiltonian matrices under the real symplectic group, J. Reine Angew. Math. 513 (1999), 97-114. | MR 2000h:15017 | Zbl 0932.15006

[MZ] D. Müller and Z. Zhang, Local solvability for positive combinations of generalized sub-laplacians on the heisenberg group, preprint Mathematisches Seminar, Kiel (1999). | Zbl 0974.22006

[P] R. Penney, Non-elliptic laplace equations on nilpotent lie groups, Ann. Math. 119 (1984), 309-385. | MR 86e:22012 | Zbl 0552.22004

[Sj] Sjöstrand, Parametrices for pseudodifferential operators with multiple characteristics, Ark. för Math. 12 (1974), 85-130. | MR 50 #5236 | Zbl 0317.35076